# SDR AWXA9900384

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Cabin
- Part time: 46,557 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORT AN ACRID SMELL NEAR THE FORWARD BULKHEAD AND IN THE REAR OF THE AIRCRAFT.  REPLACED RECIRCULATION FAN IAW MM 21-21-22, OPS CK GOOD.  8 UN-RELATED WRITE-UPS IN LAST 120 DAYS.
